Results 1 to 5 of 5
Lower back pain from Tramadol withdrawal ?!
  1. #1
    timmy77 is offline New Member
    Join Date
    Oct 2015
    Posts
    2

    Exclamation Lower back pain from Tramadol withdrawal ?!

    Hello

    I'm 45 yo Male.
    Have been on Tramadol for recreational use for about 9 years.
    I quit more than 40 days now.
    Everything is Ok now and I feel normal.
    But the only pain persisting is a severe lower back pain.
    It stops for few hours or for a day, but keeps coming back.
    I have no desk or any back injury.

    This lower back pain started only when I had quit Tramadol.

    So my question is:

    Did anyone have this same experience from tramadol withdrawals?
    And how long did the lower back pain last?
    Would that low back pain eventually stop? Isn't 40 days of quitting Tramadol enough for it to stop?
    What do you think?


    Thanks in advance!

  2. #2
    justmekw is offline Member
    Join Date
    Sep 2015
    Posts
    81

    Default

    It takes a long time to heal your body after years of use. I would give it some time and take ibuprofen.

  3. #3
    timmy77 is offline New Member
    Join Date
    Oct 2015
    Posts
    2

    Default

    Thank you justmekw for your reply
    I hope that healing doesn't take a very long time, for even ibuprofen has zero effect on easing the pain!

    Regards

  4. #4
    PsychiatricEarth is offline New Member
    Join Date
    Aug 2015
    Posts
    12

    Default

    Hi there,

    Really sorry that you have pain. Because it is lower back pain I am going to say that you need investigations on your organs. I suspect that the Tramadol use may have caused some problems, however you will only know this now, because you have stopped the Tramadol. So this may of been happening for some time.

    I suggest you go to your GP have a Urine sample taken to rule out a Urinary tract infection, and then possibly an ultrasound done on your back to detect anything abnormal, maybe even replace the Ultra for an xray. I can write you a referal letter if needed.

    Many thanks,

  5. #5
    Tryin SO hard in AZ is offline New Member
    Join Date
    Jul 2014
    Posts
    13

    Default

    I experience the back pains along with pelvic bone pain when I went thru withdrawal from Vicodin. It lasted about 2 1/2 months with it being rather noticeable and uncomfortable at night when I went to bed. It felt like a deep ache into the bones. Ibuprofen didn't help me either. Then one day it was simply gone.

Similar Threads

  1. chronic back pain. can't take it anymore. pain management.
    By hurricane 600 in forum Need to Talk?
    Replies: 3
    Last Post: 05-09-2014, 05:43 PM
  2. Back on Tramadol & need a little help
    By icewater in forum Need to Talk?
    Replies: 4
    Last Post: 10-13-2013, 06:04 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22